MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER 5F RADIOLOGY BASIC TRAY (DUAL-LUMEN); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER 5F RADIOLOGY BASIC TRAY (DUAL-LUMEN); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 3295355
Health Effect - Clinical Codes Erythema (1840); Skin Irritation (2076); Chemical Exposure (2570)
Date of Event 07/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of rezj0519 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Health professional reported that a patient was receiving chemotherapy (continuously) with hydration.The patient had a power picc inserted on (b)(6) 2016.On the afternoon of (b)(6) 2016, the patient reported finding a large hole in the picc line tubing just distal of the insertion site.Required placement of new device resulting in delay of medications.Mild skin irritation/redness at site of picc insertion/leak was reported.

Brand Name
POWERPICC SOLO CATHETER 5F RADIOLOGY BASIC TRAY (DUAL-LUMEN)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5901438
Report Number3006260740-2016-00454
Device Sequence Number18992347
Product Code LJS
UDI-Device Identifier00801741028144
UDI-Public(01)00801741028144(17)170328(10)REZJ0519
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2017
Device Catalogue Number3295355
Device Lot NumberREZJ0519
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1